A characterization of monotone individual demand functions
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Debreu, Gerard, 1972.
Econometric Society, vol. 40(4), pages 603-15, July.
- Hurwicz, Leonid & Jordan, James & Kannai, Yakar, 1987. "On the demand generated by a smooth and concavifiable preference ordering," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 169-189, April.
- repec:cup:cbooks:9780521335614 is not listed on IDEAS
- Kannai, Yakar, 1977. "Concavifiability and constructions of concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 4(1), pages 1-56, March.
- Polterovich, Victor & Mityushin, Leonid, 1978. "Criteria for Monotonicity of Demand Functions," MPRA Paper 20097, University Library of Munich, Germany.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:18:y:1989:i:1:p:87-94. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.